# SDR 02232006A

- Difficulty date: February 22, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 21,698 hours, 33,286 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FIRE PUSH TO EXTINGUISH LIGHT INOP.
